# SDR 2010FA0000580

- Difficulty date: May 17, 2010
- Submitted: June 18, 2010
- Operation: General aviation
- Aircraft: N1886W
- Make and model: Beech A36
- Aircraft serial: E441
- Engine: Cont IO520BA
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 3516505084
- Condition: Cracked
- Location: Rt Wing
- Part time: 5,389 hours
- Component: Rt Flap
- Component part number: 3516505079
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

((OF1R)) DURING AN ANNUAL INSP, 1 RT FLAP NOSE RIB WAS FOUND CRACKED.  IT IS THE RIB LOCATED DIRECTLY BENEATH THE ACTUATOR ATTACH BRACKET.  IT WAS CRACKED  IN THE RELIEF CUTOUT FOR THE FLANGES AND THROUGH THE MOST FWD NUTPLATE RIVET HOLES.  VERY INACCESSABLE AREA TO INSPECT.  YOU MUST BE LOOKING AT THIS RIB WITH THE FLANGES FACING YU TO DETECT CRACKS UNTIL THEY BECOME VERY LARGE.  RECOMMEND MAKING AN ADDITIONAL ACCESS HOLE OR USING A BOROSCOPE FOR THIS INSPECTION.
